Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 02:03:22 AM

Login with username, password and session length


Members
  • Total Members: 23369
  • Latest: donasim
Stats
  • Total Posts: 636853
  • Total Topics: 48340
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New to taking Atripla  (Read 1024 times)

0 Members and 1 Guest are viewing this topic.

Offline Gavinfromlondon

  • Member
  • Posts: 4
New to taking Atripla
« on: July 22, 2008, 05:14:31 PM »
Hey I am new to take Atripla and I take it on an empty shomache ( no food for two hours ) but when can I eat afterwards as I a find i get up in the night really hungry ?

Thanks
Gavin


Thanks for noth your replies maties   Gavin
« Last Edit: July 23, 2008, 05:27:39 PM by Gavinfromlondon »

Offline penguin

  • Member
  • Posts: 747
  • The Penguin Whisperer
Re: New to taking Atripla
« Reply #1 on: July 23, 2008, 05:09:16 PM »
hi gavin

i would give it at least an hour
the food guidelines with atripla/sustiva are about reducing the likelihood/intensity of side effects, rather than anything to do with hwo well the drug works - high fat foods in particular can increase the drug levels by up to 60%. in practise, some people find this doesn't bother them after a while though.
 
You may need to play around with this, adn try out some different foods/timings to see how it affects you - perhaps on a weekend, or wheneve ryou don't have to worry about work the next day. prob something plain & low fat like cereal etc are a better bet than downing a tub of ben n jerry's

hope that helps - kate (uk person)

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: New to taking Atripla
« Reply #2 on: July 23, 2008, 05:13:46 PM »
Hello Gavin, welcome

What Kate said

If you find you are farting a lot taking Atripla on an empty stomach, ask your doc about getting Atripla in its components, ie as efavirenz + Truvada. The tenofovir in Truvada is well known for its stink bomb effect, but taking this with food tends to reduce/cancel this out.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.